# SDR P2EA00149

- Difficulty date: April 15, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND STR 16R BETWEEN BS 500A AND BS 500B WITH CRACK L = 0.375 INCH.  REPAIRED STR 16R BETWEEN BS 500A AND BS 500B IAW BOEING SB-737-53-1142 SECT III. (X)
